HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Hello, Staight After Ovulation , Iv Had A Really Light

default
Posted on Mon, 22 Aug 2022
Question: hello, staight after ovulation , iv had a really light pink watery discharge then the next day the disharge was brown? i have been trying to concieve now for 7 month and was wondering if there was anything else i could do apart from taking folic acid?
doctor
Answered by Dr. Aaron Branch (49 minutes later)
Brief Answer:
Ovulation spotting

Detailed Answer:
Hello, I'm Dr. Branch, thanks for using 'Ask a Doctor'. It sounds like you had what is called ovulation spotting, which is caused by the drop of estrogen after ovulation, which can cause a small amount of bleeding, usually pink to brown as you describe. It is a normal process and doesn't indicate anything is wrong; it may or may not happen again from time to time.

Typically we do not get concerned about fertility issues until you have been trying for at least 12 months without getting pregnant. At that point we would start an evaluation, which would include a semen analysis, a menstrual history with assessment of luteinizing hormone and progesterone, imaging of the uterus, and other hormone testing. So I would continue to try for another 5 months, especially increasing the frequency of sex around the middle of your cycle when ovulation is expected, and if you still haven't gotten pregnant by then, I would see your doctor for further evaluation.

I hope that helps, please let me know if you have any other questions about that, and I would be glad to discuss it with you further.

Note: For further follow up on related General & Family Physician Click here.

Above answer was peer-reviewed by : Dr. Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Aaron Branch

General & Family Physician

Practicing since :2011

Answered : 1223 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hello, Staight After Ovulation , Iv Had A Really Light

Brief Answer: Ovulation spotting Detailed Answer: Hello, I'm Dr. Branch, thanks for using 'Ask a Doctor'. It sounds like you had what is called ovulation spotting, which is caused by the drop of estrogen after ovulation, which can cause a small amount of bleeding, usually pink to brown as you describe. It is a normal process and doesn't indicate anything is wrong; it may or may not happen again from time to time. Typically we do not get concerned about fertility issues until you have been trying for at least 12 months without getting pregnant. At that point we would start an evaluation, which would include a semen analysis, a menstrual history with assessment of luteinizing hormone and progesterone, imaging of the uterus, and other hormone testing. So I would continue to try for another 5 months, especially increasing the frequency of sex around the middle of your cycle when ovulation is expected, and if you still haven't gotten pregnant by then, I would see your doctor for further evaluation. I hope that helps, please let me know if you have any other questions about that, and I would be glad to discuss it with you further.